By Topic

Fuzzy-Approximation-Based Adaptive Control of Strict-Feedback Nonlinear Systems With Time Delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Bing Chen ; Institute of Complexity Science, Qingdao University, Qingdao, China ; Xiaoping Liu ; Kefu Liu ; Chong Lin

This paper focuses on the problem of adaptive control for a class of nonlinear time-delay systems with unknown nonlinearities and strict-feedback structure. Based on the Lyapunov-Krasovskii functional approach, a state-feedback adaptive controller is constructed by backstepping. The proposed adaptive controller guarantees that the system output converges into a small neighborhood of the reference signal, and all the signals of the closed-loop system remain bounded. Compared with the results that exist, the main advantage of the proposed method is that the controller design is independent of the choice of the fuzzy-membership functions; therefore, a priori knowledge of fuzzy approximators is not necessary for control design, and the proposed approach requires only one adaptive law for an nth-order system. Two numerical examples are used to illustrate the effectiveness of the proposed approach.

Published in:

IEEE Transactions on Fuzzy Systems  (Volume:18 ,  Issue: 5 )